# SDR HEEA076269

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- Aircraft time: 6,075 hours
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Corroded
- Location: Eng Compressor
- Part time: 16,728 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR BLADE CORRODED.
